MAUDE Adverse Event Report: LUTONIX, INC. LUTONIX® DRUG COATED BALLOON; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

LUTONIX, INC. LUTONIX® DRUG COATED BALLOON; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number LX351306805F
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of coronary artery disease and peripheral vascular disease in the right lower extremity.While having a right lower extremity angiogram/angioplasty, the wire of the lutonix 035 would not pass through the balloon.Device removed without known harm to the patient, discharge the same day.

Brand Name
LUTONIX® DRUG COATED BALLOON
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
LUTONIX, INC.
1625 west 3rd street
tempe AZ 85281
MDR Report Key16627221
Report Number16627221
Device Sequence Number17460169
Product Code ONU
UDI-Device Identifier00801741126888
UDI-Public(01)00801741126888(17)230406(10)GFEQ3692
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/10/2020
Report Date (Section F) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLX351306805F
Device Catalogue NumberLX351306805F
Device Lot NumberGFEQ3692
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight74 KG
Date Report Sent to FDA11/10/2020